Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
Αποθηκεύτηκε σε:
Κύριος συγγραφέας: | |
---|---|
Μορφή: | Άρθρο |
Γλώσσα: | English English |
Έκδοση: |
American Mathematical Society
2010
|
Θέματα: | |
Διαθέσιμο Online: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
Ετικέτες: |
Προσθήκη ετικέτας
Δεν υπάρχουν, Καταχωρήστε ετικέτα πρώτοι!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
καταχωρήστε σχόλιο πρώτοι!